# SDR ASAA2023012641684

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,249 hours, 10,831 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 15301
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 32,431 hours, 10,243 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO START ENGINE #2 (CROSSBLEED START) WITH DUCT PRESSURE ABOVE 30+ PSI THE START FAILED. EGT FLASHING WHITE BOX. PER PDX LINE MX DIRECTION SWITCH IGN TO LEFT AND ATTEMPTED A SECOND START WITH MORE N1. THAT START ALSO FAILED. GROUNDED - YES. ACCOMPLISHED TSR713743 FOR #2 ENGINE HUNG START. 3 SUCCESSFUL CROSSBLEED STARTS ON #2 ENGINE PER MM 71-00-00. REMOVED AND REPLACED BLEED AIR CHECK VALVE ON #2 ENGINE PER B737-900 AMM 36-11-02. LEAK CHECKED GOOD. #1 ENG 5TH STAGE BLEED AIR CHECK VALVE FAILED INSP CHECK. REMOVED AND REPLACED #1 ENG 5TH STAGE BLEED AIR CHECK VALVE PER MM 36-11-02. 15732 FOUND #1 ENG PRSOV LEAKING. OPENED 2EA CB'S REMOVED AND REPLACED #1 ENG PRSOV. CLOSED 2EA CB'S AND REMOVED TAGS. LEAK AND OPS CK GOOD REF MM 36-11-04. NO FAULTS NOTED.
